MathSciNet Relay Station
MathSciNet bibliographic data
MR1630712 05C35 (05C70 05C75)
Rautenbach, Dieter; Volkmann, Lutz The domatic number of block-cactus graphs. Discrete Math. 187 (1998), no. 1-3, 185–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement